| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the vent cap connection piece.This was observed during compounding prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a companion sample was received for evaluation.A visual inspection was performed to the companion sample received using the naked eye, and no visual defect was found; components were placed according to the specification.The sample was submitted to pressure testing and clear passage testing, and no leak or blockage occurred.The reported condition was not verified in the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.